# SDR CA160302011

- Difficulty date: March 1, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8 hours
- Engine: Pwc PW150A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 860TS09Y00
- Condition: Faulted
- Location: Landing Gear
- Part time: 101 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKEOFF, ALL LANDING GEAR DID NOT RETRACT. GEAR REMAINED EXTENDED AND THE AIRCRAFT LANDED NORMALLY. MAINTENANCE TESTED LANDING GEAR OPERATION AND THE FAULT COULD NOT BE REPRODUCED. DIN01A AND DIN02A CODES WERE RECORDED BY THE PSEU. THE LANDING GEAR SELECTOR CONTROL UNIT WAS REPLACED AND GEAR SWINGS COMPLETED WITH NO FAULTS. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
